Web of Science: 0 citations, Scopus: 0 citations, Google Scholar: citations
Algebraic limit cycles for quadratic polynomial differential systems
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Valls, Clàudia (Universidade de Lisboa. Departamento de Matemàtica)

Date: 2018
Abstract: We prove that for a quadratic polynomial differential system having three pairs of diametrally opposite equilibrium points at infinity that are positively rationally independent, has at most one algebraic limit cycle. Our result provides a partial positive answer to the following conjecture: Quadratic polynomial differential systems have at most one algebraic limit cycle.
Note: Número d'acord de subvenció EC/FP7/2012/318999
Note: Número d'acord de subvenció MINECO/MTM2016-77278-P
Note: Número d'acord de subvenció MINECO/MTM2013-40998-P
Note: Número d'acord de subvenció AGAUR/2014/SGR-568
Rights: Tots els drets reservats.
Language: Anglès.
Document: article ; recerca ; submittedVersion
Subject: Algebraic limit cycles ; Quadratic polynomial differential system ; Quadratic polynomial vector field
Published in: Discrete and continuous dynamical systems. Series B, Vol. 23, issue 6 (2018) , p. 2475-2485, ISSN 1531-3492

DOI: 10.3934/dcdsb.2018070


Preprint
13 p, 709.8 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2018-11-12, last modified 2019-02-02



   Favorit i Compartir